EconPapers    
Economics at your fingertips  
 

On the Ideal Convergence of Double Sequences in Locally Solid Riesz Spaces

A. Alotaibi, B. Hazarika and S. A. Mohiuddine

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

The aim of this paper is to define the notions of ideal convergence, -bounded for double sequences in setting of locally solid Riesz spaces and study some results related to these notions. We also define the notion of -convergence for double sequences in locally solid Riesz spaces and establish its relationship with ideal convergence.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/396254.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/396254.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:396254

DOI: 10.1155/2014/396254

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:396254